## THE PRO-WORKER

A Publication Of The Central Florida Region-SCCA, Inc.



Volume 27, Number 2

# 12 Hours of Sebring

#### **SCHEDULE**

Monday, March 12, 2012

8:00 AM - 5:00 PM Test Sessions-NO Volunteers

Tuesday, March 13, 2012

8:00 AM - 6:15 PM Test Sessions-NO Volunteers

5:30 PM - 7:30 PM *Pro-Worker Registration* 

Wednesday, March 14, 2012

7:00 AM - 9:00 AM Pro-Worker Registration

8:00 AM - 8:30 AM Practice-FCRA

8:45 AM - 9:15 AM Practice-USF2000

9:30 AM - 10:00 AM Practice-Cooper Prototype Lites

10:15 AM - 10:45 AM Practice-IMSA GT3 Cup

11:00 AM - 11:30 AM Practice-Barber Mazda

11:30 AM - 12:40 PM Lunch

12:40 PM - 1:10 PM Practice-FCRA

1:25 PM - 1:55 PM Practice-USF2000

2:10 PM - 2:40 PM Practice-Cooper Prototype Lites

2:55 PM - 3:25 PM Practice-IMSA GT3 Cup

3:40 PM - 4:10 PM Practice-Barber Mazda

4:20 PM - 4:50 PM Oualifying-FCRA

5:00 PM - 6:00 PM Practice-SVRA

5:00 PM - 6:00 PM *Pro-Worker Registration* 

Thursday, March 15, 2012

7:00 AM - 9:00 AM *Pro-Worker Registration* 

8:00 AM - 8:30 AM Qualifying-USF2000

8:40 AM - 9:10 AM Qualifying-Cooper Prototype Lites

9:20 AM - 9:50 AM Qualifying-IMSA GT3 Cup

10:00 AM -11:00 AM Practice-WEC/ALMS All Classes

11:10 AM - 11:40 PM Qualifying-Barber Mazda

12:00 PM - 12:30 PM FCRA Race #1 - 30 min

12:30 PM - 1:15 PM Lunch

1:20 PM - 1:50 PM USF2000 Race #1 - 30 min

2:10 PM - 2:40 PM RACE-Cooper Prototype Lites 30 min

2:50PM - 3:50 PM Practice-WEC ALMS All Classes

4:10 PM - 4:55 PM IMSA GT3 Cup Race #1 - 45min

5:10 PM - 5:40 PM **Barber Mazda RACE #1 – 30 min** 

5:50 PM - 6:50 PM Practice SVRA

6:50 PM - 7:35 PM Dinner Break

5:00 PM - 6:00 PM Pro-Worker Registration

7:35 PM - 9:20 PM Night Practice ALMS All Classes

Friday, March 16, 2012

7:00 AM - 9:00 AM Pro-Worker Registration

8:00 AM - 8:30 AM Qualifying-Barber Mazda

Friday, March 16, 2012 (continued)

8:40 AM - 8:55 AM Warm Up-USF2000

9:15 AM - 9:45 AM FCRA RACE #2 - 30 min

9:55AM - 10:55 PM Practice-WEC/ALMS All Classes

11.15 DM 11.45 DM LICE2000 DACE #2 20 ......

11:15 PM - 11:45 PM **USF2000 RACE #2 – 30 min** 

12:00 PM - 12:30 PM **Barber Mazda RACE #2 – 30 min** 

12:30 PM - 1:45 PM Lunch

1:55 PM - 2:40 PM Cooper Prototype Lites RACE #2

3:20 PM - 3:35 PM Qualifying-ALMS GT

3:35 PM - 3:50 PM Qualifying-ALMS GTC

3:55 PM - 4:10 PM Qualifying-ALMS LMP1/LMP2

4:00 PM - 5:00 PM *Pro-Worker Registration* 

4:10 PM - 4:25 PM Qualifying- ALMS LMPC

4:45 PM - 5:30 PM IMSA GT3 CUP RACE #2 - 45 min

5:40 PM - 6:40 PM **RACES**-SVRA 60 min

6:30 PM - Annual CFR Social & Dinner

Saturday, March 17, 2012

7:00 AM - 8:30 AM Pro-Worker Registration

8:00 AM - 8:25 AM Warm Up-ALMS All Classes

8:35 AM - 8:50 AM Parade Laps-SVRA

10:30 AM - 10:30 PM **60th Annual 12 Hours Of Sebring** 

(Schedule Subject To Change)

### Details

**Registration** - Registration will be conducted during the hours indicated in the Schedule at the CFR Operations Building located on Earwood Blvd. outside the perimeter of the Track. If you are a Worker or a Guest, you are expected to register during the scheduled hours. If you have an emergency that prevents you from using these hours you may call **407-257-7285** or the Registration room at **863-655-6048**. Note that this is not a substitute for regular Registration and should not be used for the sake of convenience. Responsibilities permitting, we will try to help you when we can but please, no calls after 8:00 PM. Registration will be closed and no credentials will be available after 8:30 AM Saturday morning.

Credentials: The Official Credential for this Event will be the CFR Race Control, Hard Card, Photo ID. The new version of this Card does not expire. It can be updated at Registration. If you must obtain a new Hard Card it will take some time. Please plan your schedule accordingly. As usual, you must present your "current" SCCA Membership Card and Specialty License in order to receive the Validation Sticker. There are no exceptions to this rule. Don't ask.

(Continued on page 2)

We Share The Action!

## THE PRO-WORKER

A Publication Of The Central Florida Region-SCCA, Inc.

# More Details

**TEST DAYS**: Sebring International Raceway (SIR) no longer uses Volunteers to staff their Test Days conducted on Monday and Tuesday.

*Camping:* The CFR Campground will be available on a first come, first served basis. Use of the limited power & water hookups will be on the same basis. Unless you are sleeping

in your vehicle, do not park it in the Campground.

**Parking:** Except for Official Vehicles, there are NO Parking Credentials available for this Event. You are expected to park in the area adjacent to the Campground. Shuttles will be provided for your use.

Worker Meetings: Flagging & Communications personnel will meet each day, one hour prior to Green Course times. These meetings will be held at the campground. Pit Marshals will meet at Pit Central, 8:00 AM Saturday Morning. If you plan to work earlier in the week, contact your Chief.

*Meals:* Lunches will be provided "on Station" Wednesday, Thursday, Friday and Saturday. A light dinner will also be delivered Saturday Evening. A dinner buffet will be served on Friday in conjunction with the Social held at the CFR Operations Building. Bon Appetit'!

**Event Day Parking:** When the infield and paddock are judged to be full, incoming traffic will be diverted to parking in the field adjacent to the highway and spectators will be shuttled into the Track. Plan to arrive early.

**NEXT???** The next Pro-Event on our Schedule is the Grand Prix of St. Petersburg. Stay in touch with your Chief of Specialty or visit our website <a href="www.cfrscca.org">www.cfrscca.org</a> for the latest information. You may also contact our SPGP Coordinator Gary Steffen at 727-480-2118

The Pro-Worker is a publication of The Central Florida Region-SCCA, Inc. It is issued on an as needed basis and is used to inform our professional racing staff about pertinent schedule and event information. Please send all comments and suggestions to:

Editor: The Pro-Worker 2504 Overlake Ave. Orlando, FL 32806-7351

We Share The Action!